Journal of the
Korean Mathematical Society
JKMS

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Article

HOME ALL ARTICLES View

J. Korean Math. Soc. 2022; 59(1): 151-170

Published online January 1, 2022 https://doi.org/10.4134/JKMS.j210258

Copyright © The Korean Mathematical Society.

Katok-Hasselblatt-kinematic expansive flows

Hien Minh Huynh

Quy Nhon University

Abstract

In this paper we introduce a new notion of expansive flows, which is the combination of expansivity in the sense of Katok and Hasselblatt and kinematic expansivity, named KH-kinematic expansivity. We present new properties of several variations of expansivity. A new hierarchy of expansive flows is given.

Keywords: KH-kinematic expansivity, expansive flows, fixed points, dynamical systems

MSC numbers: 37B05, 37C10, 37C25